Journal of Symbolic Logic

Review: Angus Macintyre, L. Pacholski, J. Wierzejewski, A. J. Wilkie, Ramsey Quantifiers in Arithmetic; James H. Schmerl, Stephen G. Simpson, On the Role of Ramsey Quantifiers in First Order Arithmetic; Carl Morgenstern, On Generalized Quantifiers in Arithmetic

L. A. S. Kirby

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 50, Issue 4 (1985), 1078-1079.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741984

JSTOR
links.jstor.org

Citation

Kirby, L. A. S. Review: Angus Macintyre, L. Pacholski, J. Wierzejewski, A. J. Wilkie, Ramsey Quantifiers in Arithmetic ; James H. Schmerl, Stephen G. Simpson, On the Role of Ramsey Quantifiers in First Order Arithmetic ; Carl Morgenstern, On Generalized Quantifiers in Arithmetic. J. Symbolic Logic 50 (1985), no. 4, 1078--1079. https://projecteuclid.org/euclid.jsl/1183741984


Export citation